MathSciNet Relay Station
MathSciNet bibliographic data
MR240279 (39 #1628) 28.70
Krieger, Wolfgang On non-singular transformations of a measure space. I, II. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 11 (1969), 83-97; ibid. 11 1969 98–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement